Journal of Symbolic Logic

Review: Richard L. Poss, A Note on a Lemma of J. W. Addison

H. B. Enderton

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 2 (1973), 334.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738662

JSTOR
links.jstor.org

Citation

Enderton, H. B. Review: Richard L. Poss, A Note on a Lemma of J. W. Addison. J. Symbolic Logic 38 (1973), no. 2, 334. https://projecteuclid.org/euclid.jsl/1183738662


Export citation